MathSciNet Relay Station
MathSciNet bibliographic data
MR1130067 82B41 (60J15)
Brummelhuis, M. J. A. M.; Hilhorst, H. J. Covering of a finite lattice by a random walk. Phys. A 176 (1991), no. 3, 387–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement